# SDR USAA001289

- Difficulty date: August 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .250 INCH, BS 986, LBL 4 TO RBL 38 NUTPLATE HOLES.  CORROSION LEVEL 1, C53-107-02.  SPLICED T-CAP PER TR 53-60-01.  (M)
